# SDR UIEA2013041400224

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: No Test
- Location: Smoke
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTORS/ BLOWERS/RELAYS, OPS CHECK STEP 1(B5) STATUS MESSAGE CARGO DET AIR DOES NOT SHOW ON THE BOTTOM DISPLAY.  PERFORMED SATISFACTORY OPS CK TEST IAW STEP 1(B5) OF ROUTINE CARD A-26-001-C1.
